# SDR SWAA2023030311705

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 53,886 hours, 34,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EMERGENCY SLIDE LIGHTS ARE INOP<[01] REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1672 BATTERY PACK IAW AMM 33-51-06 OPS CHECKS GOOD
